# SDR AWXA200200818

- Difficulty date: July 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 60127
- Part serial: 706
- Condition: Failed
- Location: Fuel System
- Part time: 11,579 hours, 8,588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

YVR - ENGINE FLAMEOUT - DURING C-20 CHECK ENGINE PERFORMANCE DETERIORATION TEST THE NR 2 ENGINE EXPERIENCED IMPENDING FLAME-OUT WITHIN 40 SECONDS OF SHUTTING OFF THE NR 2 FUEL TANK BOOST PUMPS, ENGINE RECOVERED NORMALLY WITH BOOST PUMPS WERE RESELECTED TO THE ON POSITION.  NR 1 ENGINE OPERATION WAS NORMAL.  MAINTENANCE PERFORMED FUEL FEED SYSTEM VACUUM TEST PER AWA T/C F3L28001, NO LEAKAGE WAS NOTED.  REMOVED AND REPLACED FUEL SHUTOFF VALVE RT WING IAW BMM 28-23-11, PG 401.  RE-ACCOMPLISHED PERFORMANCE DETERIORATION CHECK PER AWA T/C F3B28001, TEST WAS GOOD.
